MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PSC INSERT SZ 3, 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical studies, exactech truliant knee clinical study, that a 67 yo female patient, who had a left knee revision on (b)(6) 2020 following a post traumatic event, ¿subject put knee into valgus while doing yoga¿, then had a spacer implanted on (b)(6) 2020, had a revision of their total knee on (b)(6) 2020.Also noted, there was residual fluid at the wound site, date of onset (b)(6) 2020 which was aspirated and a cortisone injection was administered on (b)(6) 2021.Left knee aspirated also on (b)(6) 2021.The case report does not indicate if this was related to devices or procedure.Outcome indicates continuing.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and activity.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 02-010-06-0230 - logic cc femoral size 3, left, 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t, 02-012-61-2000 - logic offset stem ext coupler 2mm, 02-012-61-6000 - logic offset stem ext coupler 6mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: a2, b2, b3, b5, d1, d4 (remove all from initial- suspect product unknown), d6a, d6b (remove erroneous date - in situ), h6 clinical code, impact code, component code, investigation type, findings and conclusion.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent medical intervention cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and activity.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported five (5) weeks after a left knee revision, the patient experienced residual fluid at the wound site, as a result, 3 months later the patient underwent left knee aspiration which required a cortisone injection and a follow up aspiration, one month later.The patient outcome was reported as continuing.No additional information is available.

Brand Name
LOGIC KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
goeff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15253511
Report Number1038671-2022-00939
Device Sequence Number6341189
Product Code JWH
UDI-Device Identifier10885862305114
UDI-Public10885862305114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 3, 13MM
Device Catalogue Number02-022-44-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight61 KG